MathSciNet Relay Station
MathSciNet bibliographic data
MR1912988 11F37 (05E20 94B05)
Choie, Youngju; Solé, Patrick Self-dual codes over ${\Bbb Z}_4$ and half-integral weight modular forms. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3125–3131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement